# SDR AALA2019040439039

- Difficulty date: March 29, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 44,406 hours, 31,963 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53480042207
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON CORNER FITTING AT FR 68 AND S23R. REPLACED CORNER FITTING PER SRM 51-72-11.
